# SDR SWAA2020012874817

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 74,925 hours, 44,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING IN FORWARD GALLEY AND LIGHT NEXT TO FORWARD JUMPSEAT INOP.       REMOVED AND REPLACED BATTERY PACK AND FUSES FOR EMERGENCY LIGHT POWER SUPPLY M01675 PER AMM 33-51-06.
